Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 1, Pages 86–87 (Mi faa1182)  

This article is cited in 15 scientific papers (total in 15 papers)

Brief communications

Pseudocharacters on free products of semigroups

V. A. Faiziev


Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:1, 77–79

Bibliographic databases:

UDC: 519.46
Received: 03.07.1984

Citation: V. A. Faiziev, “Pseudocharacters on free products of semigroups”, Funktsional. Anal. i Prilozhen., 21:1 (1987), 86–87; Funct. Anal. Appl., 21:1 (1987), 77–79

Citation in format AMSBIB
\Bibitem{Fai87}
\by V.~A.~Faiziev
\paper Pseudocharacters on free products of semigroups
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 1
\pages 86--87
\mathnet{http://mi.mathnet.ru/faa1182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888026}
\zmath{https://zbmath.org/?q=an:0615.20048|0625.20056}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 1
\pages 77--79
\crossref{https://doi.org/10.1007/BF01077996}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K229500017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1182
  • http://mi.mathnet.ru/eng/faa/v21/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “Pseudocharacters on free groups and on certain group constructions”, Russian Math. Surveys, 43:5 (1988), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Shtern, “Quasirepresentations and pseudorepresentations”, Funct. Anal. Appl., 25:2 (1991), 140–143  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Faiziev, “Pseudocharacters of a free subgroup invariant with respect to its endomorphisms”, Russian Math. Surveys, 47:2 (1992), 215–216  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Faiziev, “Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism”, Math. Notes, 54:2 (1993), 876–877  mathnet  crossref  mathscinet  zmath  isi
    5. O. M. Kiselev, “Solution of Goursat problem for Maxwell–Bloch equations”, Theoret. and Math. Phys., 98:1 (1994), 20–26  mathnet  crossref  mathscinet  zmath  isi
    6. V. A. Faiziev, “Description of the Space of Pseudocharacters Invariant with Respect to a Special Semigroup of Endomorphisms for a Free Semigroup of Rank Two”, Funct. Anal. Appl., 28:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi
    7. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. A. Faiziev, “Dvumernye veschestvennye treugolnye kvazipredstavleniya grupp”, Fundament. i prikl. matem., 1:4 (1995), 1129–1132  mathnet  mathscinet  zmath
    9. S. I. Svinolupov, I. T. Habibullin, “Integrable boundary conditions for many-component burgers equations”, Math. Notes, 60:6 (1996), 671–680  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. I. Shtern, “Rigidity and approximation of quasirepresentations of amenable groups”, Math. Notes, 65:6 (1999), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    12. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    13. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. A. I. Shtern, “Locally bounded finally precontinuous finite-dimensional quasirepresentations of connected locally compact groups”, Sb. Math., 208:10 (2017), 1557–1576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:208
    Full text:69
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022